# SDR CALA0700308

- Difficulty date: June 16, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N12313
- Make and model: Boeing 7373T0
- Aircraft serial: 23364
- Aircraft time: 63,822 hours, 32,899 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 65C260812
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN NR 2 PYLON AFT HORSE COLLAR (FITTING) AT LOWER I/B NUT PLATE, FORWARD OF NR 6 FLAP TRACK.  A NEW FITTING WAS INSTALLED IAW SRM 51-40-02.
